Ask an expert
Question

13 Jul 2005

Help me understand please?
For the last 3 months I have been off my pill, the last 5 off Zyban, I have also picked up more than enough weight! I am about 1.66m and weight 67 the last time I checked. I would love to hear this is not to bad, but if you've seen my arse in a Truworths changing room.... I do eat more than when I smoked, but I eat a little the whole time, I keep it to things like dried fruit, nuts, provitas, my main meal is at about 6:30 and I have a glass of wine a night. Going off the pill and ciggies was just so we can start ttc. I've always been a 12 bottom and 10 top, but I am filling them fully now! I've never had a weight problem, even thought I have never been the sportie type. In 3 months time I will be 30. I don't eat unhealthily, I am taking suplements, no choc's, fizzy drinks. Why?
Answer 356 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like you are snacking too much. Keep a record and you may find that you are eating more than you think.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19428 votes
Vote